# SDR USAA2011112300028

- Difficulty date: November 23, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664105
- Part serial: A7059
- Condition: Defective
- Location: Door
- Part time: 17,977 hours, 11,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OVER INFLATED SLIDE/RAFT AT DOOR 831.  REPACKED SLIDE RAFT IAW A320 CMM 25-61-20 PAGE 309 SEC  DISASSEMBLY AND FOLDING PROCEDURE P 11921.
